An adaptive design for updating the threshold value of a continuous biomarker

Spencer, A.V. orcid.org/0000-0002-4194-3561, Harbron, C., Mander, A. et al. (2 more authors) (2016) An adaptive design for updating the threshold value of a continuous biomarker. Statistics in Medicine, 35 (27). pp. 4909-4923. ISSN 0277-6715

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2016 The Authors. Statistics in Medicine published by John Wiley & Sons Ltd. This is an open access article under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0/), which permits use, distribution and reproduction in any medium, provided the original work is properly cited.
Dates:
  • Published: 30 November 2016
  • Accepted: 22 June 2016
  • Published (online): 14 July 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 03 Jul 2017 11:22
Last Modified: 03 Jul 2017 11:22
Published Version: https://doi.org/10.1002/sim.7042
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: https://doi.org/10.1002/sim.7042

Share / Export

Statistics